| Model Number |
AR40E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient had a non-preloaded lens implanted on october 15th, which dislocated one day post-op.On the 22nd, when the doctor went in noticed a bent haptic, requiring removal and replacement of the lens.A new iol of the same model and diopter was implanted during the same procedure.No patient injury reported.No further information is available.